# SDR USAA020433

- Difficulty date: October 28, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 48,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND KEEL BEAM CRACKED 2 INCHES LONG AND PROGRESSIVE FORWARD, LEFT KEEL BEAM, AFT STRINGER 540.  REPAIRED PER TYPICAL REPAIR 53-60-09.  (M)
